See Alike in...

Alike App

Browser

AndyBit93

943d

I have Bipolar Disorder, ADHD, Major Depression, and Anxiety Disorder, and I am having trouble balancing the "uppers" and "downers" in my meds. Any advice?

    • Brittbratt

      937d

      Therapy has been my best friend with this to notice it. I agree with the person above, treat either the ups or downs first and then go from there. It's difficult if you don't have a good provider to work with you.

    • kaydee

      943d

      Well, there's a couple ways to approach it. 1. Work on a mod stabilizer just to keep the highs from getting too high and low too low. 2. Try to decide what is having the worst affect on your life, depression or anxiety, and focus on that one first. If you try to medicate it all at once you won't know what meddling is working and what is causing any side effects. And, it can be be difficult to get a doctor to take you off a medication they think I'd helping you. His luck.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion